標題: Optimal synthesis of a fractional delay FIR filter in a reproducing kernel Hilbert space
作者: Yu, SH
Hu, JS
電控工程研究所
Institute of Electrical and Control Engineering
關鍵字: bandlimited signal;fractional delay filter;reproducing kernel Hilbert space
公開日期: 1-六月-2001
摘要: Based on a bandlimited signal model, the optimal fractional delay finite impulse response (FIR) filter and corresponding interpolating error bound is derived in a reproducing kernel Hilbert space. The resulting optimal filtering is a projection onto a prescribed finite dimensional subspace, The connection of this filtering accuracy to the delay time and the filter order is investigated via error analysis.
URI: http://dx.doi.org/10.1109/97.923039
http://hdl.handle.net/11536/29579
ISSN: 1070-9908
DOI: 10.1109/97.923039
期刊: IEEE SIGNAL PROCESSING LETTERS
Volume: 8
Issue: 6
起始頁: 160
結束頁: 162
顯示於類別:期刊論文


文件中的檔案:

  1. 000168620900002.pdf